Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Suffering from gastric problems. Prescribed Darolac IBS caps, Razo-D. Any side effects?

Hi, I am 39 yrs old and suffering from Gastric problem, I visited hospital today, Dr suggested me to take Darolac IBS caps and RAZO-D tabs. can you please suggest me are these medicine will give relief from Gastric problem or it causes any side effects? Please provide your suggestion I am looking forward for your immediate response on this Thanks Chandra
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  1091
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
RAZO D is for Gastritis/Acid peptic disease.It is good drug.
Darolac IBS is for Irritable bowel syndrome.
They can be taken without hesitation.
Side effects will be there for every drug/medicine.
But,i did not experience any side effects with these drugs.
Do not eat outside food,spicy food,masala foods.Stop coffee,alchohol,smoking if you take them.
Wish you good health
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor